Is it safe to discontinue medications for MS abruptly?
Now I am concerned about contracting NHL.
Don't leave meds yourself
Welcome to Health Care Magic, Thanks for writing to us,
I am Dr.Muhammad Ahmad, I have read your question, I understand your concern and will try to help you in the best possible way.
I am pleased to know that you are an FNP , it will be easy for me to make you understand things and i know you must be knowing about your disorder quite much, already.
You must be knowing that M.S has no definite cute all we can do, is to slow down the disease progression ,
This is done mostly by drugs which slow down immune responses, this on one hand slows down nerve destruction by the disease and on the other hand it slows down immune responses.
I can well understand the heart break you must be feeling , leaving your practise but I would suggest you to try starting practise in some sterile isolation facility it will not only protect you but will also keep you practising.
As far as NHL is concerned , one usually gets it when at extremely low immunity levels, this low immunity levels aren't really created by drugs if they are given and taken in appropriate doses.
I would suggest you not to stop your drugs by yourself because this this make your disease process go unchecked.
You can always contact your doctor about your concerns and readjust doses according to your labs, and keep it in safe limits considering drastic outcomes of immune suppression like NHL , but don't alter the doses and meds by yourself.
There are many smart ways for immuno compromised health practitioners to keep practising one I already told, you others you can read about , on the internet , there are many immuno compromised health practitioners having transplanted organs and other issues, who are practising so don't lose heart and fine an alternative way of practising :)
I Hope this answers your question, if your have more queries feel free to ask, otherwise close the discussion and rate it. Wish you the best of health.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Taking seroquel for bipolar how to discontinue if safely
- Is it safe to take oxycoton for ms
- Is it safe to start novelon again after discontinuing
- What medication to take for ms
- Drugs/medication for partial placental abruption
- Is abrupt stopping of adderall intake safe
- Drugs/medication for complete placental abruption
- Drugs/medication for placental abruption
- Effects of discontinuing wysolone medication
- Drugs/medication for ms
- What causes depression in a person with thyroid disorder?
- What causes smelly hair syndrome?
- What causes pain and numbness in chest and left arm?
- What causes pain in bottom of foot while walking?
- What causes itching sensation under chin area post carotid endarterectomy?
- Is it necessary to have antibiotics for sore throat and fever?
- Suggest treatment for renal cysts
- What causes severe cramps in foot at night?
- What tests help detect AIDS?
- What causes chest pain after doing cardio exercise?